Alert archive / Hawaii / Wind Advisories in 2024
Wind Advisory 2, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Jan 11, 2024, 7:46 AM HST for 4 counties in Hawaii. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2024, 7:46 AM HST (17:46 UTC)
- Expired
- Jan 12, 2024, 9:41 AM HST
- In force
- 26 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 5.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
904 WWHW70 PHFO 111746 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 746 AM HST Thu Jan 11 2024 ...HIGH WIND WARNING FOR MAUI AND BIG ISLAND SUMMITS... ...WIND ADVISORY FOR NIIHAU KAUAI AND OAHU... HIZ022-028-120700- /O.CON.PHFO.HW.W.0002.000000T0000Z-240113T0400Z/ Haleakala Summit-Big Island Summits- 746 AM HST Thu Jan 11 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Increasing westerly winds gusting to 50 to 70 mph on the Haleakala Summit, and 60 to 80 mph on the Mauna Kea and Mauna Loa Summits. * WHERE...Haleakala Summit on Maui and Mauna Kea and Mauna Loa Summits on the Big Island. * WHEN...Through 6 PM HST Friday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road closures. Postpone travel to the summits until conditions improve. && $$ HIZ001-003-004-029>031-120700- /O.NEW.PHFO.WI.Y.0002.240111T1746Z-240112T1600Z/ Niihau-Kauai Southwest-Kauai Mountains-Kauai North-Kauai East- Kauai South- 746 AM HST Thu Jan 11 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Kauai and Niihau. * WHEN...Until 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Consider postponing hiking plans. Make sure tents and awnings are secure, or take them down. Be prepared for power outages. && $$ HIZ006-007-009>011-032>036-120700- /O.NEW.PHFO.WI.Y.0002.240111T2200Z-240112T1600Z/ Waianae Coast-Oahu North Shore-Olomana-Central Oahu- Waianae Mountains-East Honolulu-Honolulu Metro-Ewa Plain- Koolau Windward-Koolau Leeward- 746 AM HST Thu Jan 11 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Oahu. * WHEN...From noon today to 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Consider postponing hiking plans. Make sure tents and awnings are secure, or take them down. Be prepared for power outages. && $$ Birchard
4 follow-up statements
292 WWHW70 PHFO 120131 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Thu Jan 11 2024 ...HIGH WIND WARNING FOR MAUI AND BIG ISLAND SUMMITS... ...WIND ADVISORY FOR ALL OTHER AREAS EXCEPT WINDWARD BIG ISLAND... HIZ022-028-121445- /O.CON.PHFO.HW.W.0002.000000T0000Z-240113T0400Z/ Haleakala Summit-Big Island Summits- 331 PM HST Thu Jan 11 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Sustained west to northwest winds 40 to 60 mph over Haleakala Summit, and 80 to 100 mph over Mauna Kea and Mauna Loa Summits. Gusts near 70 mph over Haleakala and near 125 mph over Big Island Summits. * WHERE...Portions of Maui and the Big Island. * WHEN...Until 6 PM HST Friday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ015>018-037>050-121445- /O.EXB.PHFO.WI.Y.0002.240112T0400Z-240112T1600Z/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West- Molokai Windward-Molokai Southeast-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South- Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala- 331 PM HST Thu Jan 11 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... .WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Maui County. * WHEN...Until 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ023-026-027-051-052-054-121445- /O.EXB.PHFO.WI.Y.0002.240112T0400Z-240113T0400Z/ Kona-Kohala-Big Island Interior-Big Island South- Big Island Southeast-Big Island North- 331 PM HST Thu Jan 11 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts near 50 mph. * WHERE...Portions of the Big Island. * WHEN...Until 6 PM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ001-003-004-006-007-009>011-029>036-121445- /O.CON.PHFO.WI.Y.0002.000000T0000Z-240112T1600Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast- Oahu North Shore-Olomana-Central Oahu-Waianae Mountains- Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro- Ewa Plain-Koolau Windward-Koolau Leeward- 331 PM HST Thu Jan 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Kauai, Niihau and Oahu. * WHEN...Until 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ Birchard
300 WWHW70 PHFO 120220 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 420 PM HST Thu Jan 11 2024 ...HIGH WIND WARNING FOR MAUI AND BIG ISLAND SUMMITS UNTIL 6 PM HST FRIDAY... ...WIND ADVISORY FOR ALL OTHER AREAS EXCEPT WINDWARD BIG ISLAND... HIZ022-028-121530- /O.CON.PHFO.HW.W.0002.000000T0000Z-240113T0400Z/ Haleakala Summit-Big Island Summits- 420 PM HST Thu Jan 11 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Sustained west to northwest winds 40 to 60 mph over Haleakala Summit, and 80 to 100 mph over Mauna Kea and Mauna Loa Summits. Gusts near 70 mph over Haleakala and near 125 mph over Big Island Summits. * WHERE...Haleakala Summit on Maui and Mauna Kea and Mauna Loa Summits on the Big Island. * WHEN...Until 6 PM HST Friday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ001-003-004-006-007-009>011-029>036-121530- /O.CON.PHFO.WI.Y.0002.000000T0000Z-240112T1600Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast- Oahu North Shore-Olomana-Central Oahu-Waianae Mountains- Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro- Ewa Plain-Koolau Windward-Koolau Leeward- 420 PM HST Thu Jan 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Kauai, Niihau and Oahu. * WHEN...Until 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ015>018-037>050-121530- /O.CON.PHFO.WI.Y.0002.240112T0400Z-240112T1600Z/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West- Molokai Windward-Molokai Southeast-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South- Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala- 420 PM HST Thu Jan 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts near 50 mph. * WHERE...Maui County. * WHEN...Until 6 AM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ023-026-027-051-052-054-121530- /O.CON.PHFO.WI.Y.0002.240112T0400Z-240113T0400Z/ Kona-Kohala-Big Island Interior-Big Island South- Big Island Southeast-Big Island North- 420 PM HST Thu Jan 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts near 50 mph. * WHERE...Lower elevations of the Big Island. * WHEN...Until 6 PM HST Friday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ Birchard
712 WWHW70 PHFO 121318 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 318 AM HST Fri Jan 12 2024 ...HIGH WIND WARNING FOR MAUI AND BIG ISLAND SUMMITS REMAINS IN EFFECT THROUGH THIS AFTERNOON... ...WIND ADVISORY FOR LOWER ELEVATIONS OF THE BIG ISLAND REMAINS IN EFFECT THROUGH THIS AFTERNOON... HIZ001-003-004-006-007-009>011-015>018-029>050-121430- /O.CAN.PHFO.WI.Y.0002.000000T0000Z-240112T1600Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast- Oahu North Shore-Olomana-Central Oahu-Waianae Mountains- Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West- Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro- Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward- Molokai Southeast-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Maui Central Valley North-Maui Central Valley South- Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala- 318 AM HST Fri Jan 12 2024 ...WIND ADVISORY IS CANCELLED... Winds over Kauai, Oahu, Molokai, and Maui have fallen below the advisory threshold. $$ HIZ022-028-130400- /O.CON.PHFO.HW.W.0002.000000T0000Z-240113T0400Z/ Haleakala Summit-Big Island Summits- 318 AM HST Fri Jan 12 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Sustained west to northwest winds 40 to 60 mph over Haleakala Summit, and 80 to 100 mph over Mauna Kea and Mauna Loa Summits. Gusts near 70 mph over Haleakala and near 125 mph over Big Island Summits. * WHERE...Haleakala Summit on Maui and Mauna Kea and Mauna Loa Summits on the Big Island. * WHEN...Until 6 PM HST this evening. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ023-026-027-051-052-054-130400- /O.CON.PHFO.WI.Y.0002.000000T0000Z-240113T0400Z/ Kona-Kohala-Big Island Interior-Big Island South- Big Island Southeast-Big Island North- 318 AM HST Fri Jan 12 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts near 50 mph. * WHERE...Lower elevations of the Big Island. * WHEN...Until 6 PM HST this afternoon. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$
792 WWHW70 PHFO 121941 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 941 AM HST Fri Jan 12 2024 ..HIGH WIND WARNING FOR BIG ISLAND SUMMITS EXTENDED UNTIL 6 AM HST SATURDAY... ...HIGH WIND WARNING CANCELLED FOR HALEAKALA SUMMIT... ...WIND ADVISORY CANCELLED FOR LOWER ELEVATIONS OF THE BIG ISLAND... HIZ022-122045- /O.CAN.PHFO.HW.W.0002.000000T0000Z-240113T0400Z/ Haleakala Summit- 941 AM HST Fri Jan 12 2024 ...HIGH WIND WARNING IS CANCELLED... Wind speeds have diminished below Warning levels, and will diminish further through the day. $$ HIZ023-026-027-051-052-054-122045- /O.CAN.PHFO.WI.Y.0002.000000T0000Z-240113T0400Z/ Kona-Kohala-Big Island Interior-Big Island South- Big Island Southeast-Big Island North- 941 AM HST Fri Jan 12 2024 ...WIND ADVISORY IS CANCELLED... Wind speeds have diminished below Advisory levels. $$ HIZ028-130845- /O.EXT.PHFO.HW.W.0002.000000T0000Z-240113T1600Z/ Big Island Summits- 941 AM HST Fri Jan 12 2024 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...West winds 60 to 80 mph with gusts near 90 mph. Winds will begin to gradually diminish overnight tonight. * WHERE...Big Island Summits. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Postpone travel to the summits until conditions improve. && $$ Birchard
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:46 AM HST, 4 hours earlier.
Area forecast discussion, Jan 11, 3:46 AM HST, 4 hours before
Area Forecast Discussion National Weather Service Honolulu HI 346 AM HST Thu Jan 11 2024 .SYNOPSIS... A front rapidly approaching Kauai will move down the island chain today and tonight, delivering gusty west to northwest winds, brief bouts of heavy rainfall, and rather cool conditions. Mainly dry and pleasant conditions will prevail Friday night through Monday. Another front will approach the islands early next week. && .DISCUSSION... The main Hawaiian Islands lie in a benign gap between an old front just east of the Big Island and a developing front rapidly approaching Kauai from the northwest. Mostly clear skies and light westerly flow dominate the smaller islands this morning, while light southwesterlies persist around the Big Island. Radar shows scant rainfall across the state, with most of it occurring over water just northwest of Oahu and across Maui County leeward waters. All of this is about to change. Models show gusty winds will move in today and tonight as a developing low sends the front northwest of Kauai rapidly down the island chain. Moisture along the front will not be deep, lowering flood concerns, but a strong jet streak driving the front may enhance associated showers. The post frontal air mass may cause surface dew points plummet into the low to mid 50s. As the front reaches Kauai later this morning, strengthening westerly winds and decreasing stability may produce wind gusts near 40 mph over and downwind of terrain from Kauai to Maui. Higher gusts, near 50 mph, may occur within enhanced showers as strong winds aloft mix down to the surface. We will monitor conditions to see whether Wind Advisories are needed for lower elevations. The highest chances for strong gusts will be along and just behind the front as it passes over Kauai later this morning, Oahu late this afternoon, and Maui County this evening. Strong winds will also affect the summits of the Big Island and Haleakala on Maui. A High Wind Warning remains in effect for these summit areas for increasing winds this morning and for westerly winds above 60 mph later later today into Friday morning. A noticeably cool air mass will fill in behind the front on Friday as lingering showers affect mainly northern slopes. Highs will only reach the mid 70s, and dew points in the moderate to breezy northerly winds may fall below 50 deg F, providing a chill to the air. Strong summit level winds will slowly diminish. Dry conditions will prevail during the weekend. Northerly winds will ease on Saturday and switch to light southerlies on Sunday and Monday as another front approaches the region. Models show this next front may reach Kauai sometime Wednesday morning. && .AVIATION... Isolated to scattered showers continue to move across the state early this morning as a surface trough advances eastward over the island chain. Light winds will pick up to become moderate to breezy by mid to late morning in advance of the next cold front. This fast moving front will usher in strong northwest winds and scattered to numerous showers into Kauai by this afternoon and quickly spread eastward down the island chain through the day into tonight. In addition, an associated mid/upper level jet moving over Hawaii midday today will also bring the potential for moderate to severe turbulence this afternoon into tonight. AIRMET Tango is in effect for moderate low level turbulence below 090 downwind of the terrain across the eastern end of the state. VAD wind profiles are picking up on winds around ridgetop anywhere between 25 to 50 knots. This AIRMET will be needed through the morning and then will likely be expanded across the state later today as the fast moving cold front moves through. && .MARINE... A weakening near stationary boundary resides across the eastern waters as a trough begins to advance into the western waters. Gentle to moderate westerly winds will occur through the morning hours before restrengthening behind the next passing strong cold front through the day. This front is currently entering our far northwest offshore waters and is quickly moving east southeast at 30 knots. The front should pass across the near coastal waters and be in the eastern waters during the pre-dawn Friday morning hours. Sustained post-frontal winds will easily achieve strong to near gale force magnitudes with occasional gale force gusts from later this morning into Friday...strongest from the Kaiwi Channel westward. Winds will weaken back to high-end moderate to fresh speeds by Friday evening. The combination of these post- frontal strong to near gale force winds and high seas from the passage of large north or northwest swells (see surf discussion below) will maintain a Small Craft Advisory (SCA) for both winds and seas that will be in effect for all waters (except better protected Maalaea Bay) through Friday afternoon. A moderate, medium period northwest (330 degree) swell is continuing to decline this morning. A complicated swell set up will occur in the coming days as a series of northwest and north swells will arrive from different sources. First, as the ongoing northwest swell fades through the day, a large, medium period northwest (330-340 degree) swell will come in behind it tonight through Friday morning (from the strong cold front mentioned above) and this will lift surf back up to High Surf Advisory (HSA) heights along smaller island north and west-facing shores Friday morning. A HSA is effect from Noon today through early Saturday morning for the north and west facing shores of the smaller islands (exception being only north-facing Maui shores). A north swell will also arrive during Friday that will generated by a gale force low north of the state. This north-veering-northeast swell into Saturday will be large, but of medium period due to the close proximity of the fetch region along the backside of the gale low. The combined swells will significantly pick up surf along the north and west-facing shores to either high-end HSA or low- end High Surf Warning levels tonight through Friday...and is dependent upon the timing of the swell arrival along with any destructive, cancellation effects. The north swell will veer more northeasterly late Friday as the gale low drifts slowly eastward. Surf along west-facing shores should drop below HSA thresholds Saturday while northern exposures will hold on to HSA heights through Saturday. Surf along east-facing shores will remain relatively small through the week with the exception of those areas exposed to north northeast swell wrap. Tides are currently running about 0.35 to 0.75 feet above normal. Relatively high astronomical tides in the near 3 foot range (2.7 to near 2.9 feet), with a large north swell run up added to these already above normal water levels, will likely produce minor, nuisance coastal flooding within low lying flood-prone areas during the early morning pre-dawn high tide times the next few days. Additional impacts with these north swells may include harbor surges within both Kahului and Hilo Harbors from Friday evening through Saturday night. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory from noon today to 6 AM HST Saturday for Niihau-Kauai Leeward-Oahu North Shore-Olomana-Maui Windward West- Kauai North-Koolau Windward-Molokai Windward-Molokai North- Molokai West-Maui Central Valley North-Windward Haleakala. High Wind Warning until 6 PM HST Friday for Haleakala Summit-Big Island Summits. Small Craft Advisory until 6 PM HST Friday for all Hawaiian waters except Maalaea Bay- && DISCUSSION...Powell AVIATION...Farris MARINE...Blood
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:47 PM HST | High Wind Warning | HFO | Hawaii, Kalawao | 61 hr |
| Jan 10, 4:00 PM HST | Small Craft Advisory | HFO | 3 days | |
| Jan 11, 3:30 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 60 hr |
| Jan 11, 11:58 AM HST | Areal Flood Advisory | HFO | Kauai | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.